Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had stroke. Took actilyse. Started problem in pronouncing words. What to do?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
My husband suffered a stroke last August and has made a fantastic recovery thanks to the drug Actilyse administered within the 3 hrs time frame. He has since had problems with pronouncing words every now and again but today it having a lot more problems and at times is speaking gobblydegook. He is due at our Health Centre tomorrow for a check up but I am unsure if he needs to be seen today
Thank you
Lily Morris
Posted Fri, 20 Jul 2012 in Stroke
Answered by Dr. Shanthi.E 14 hours later

In my opinion, I feel you can still wait for tomorrow and get his check up done.

If you have a home blood pressure monitoring device, please check his blood pressure. If it is normal, you can wait until tomorrow without any fear.

Make sure to get his blood pressure checked without fail at the doctor's office tomorrow.

However, if his symptoms worsen, please take him to the ER (Emergency Room).

Overall, I feel he should be doing well as of now.

Do write back for follow up queries that you may have.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor